# SDR 99ZZZX836

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GCPFR
- Make and model: Airbus A320-231
- Aircraft serial: 437
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: MR2561
- Condition: Deployed
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - FLT 8165 - L-1 SLIDE DEPLOYED BY R1 FLIGHT ATTENDANTS.  REPLACED L-1 SLIDE.  (X)
